Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The covering homotopy theorem


Author: M. L. Curtis
Journal: Proc. Amer. Math. Soc. 7 (1956), 682-684
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079267-1
MathSciNet review: 0079267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Huebsch, On the covering homotopy theorem, Ann. of Math. vol. 61 (1955) pp. 555-563. MR 0091470 (19:974d)
  • [2] N. E. Steenrod, The topology of fiber bundles, Princeton University Press, 1951.
  • [3] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 977-982. MR 0026802 (10:204c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079267-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society